×

zbMATH — the first resource for mathematics

Random attractors. (English) Zbl 0884.58064
Every scientist interested in the behavior of dynamical systems knows that this is one of the most important subjects of mathematical physics. It is also well-known that good results can be obtained by studying the global attractor of such a deterministic dynamical system.
Even though there are a lot of papers devoted to this subject, the authors successfully succeed to offer an accurate and clear treatment of this problem. Their paper contains several graduated sections. The first of them, after an introduction, presents the authors’ notion of an attractor in the case of a nonautonomous deterministic system. Based on this notion, the authors introduce the preliminary assumptions regarding stochastic dynamical systems and they develop the main result of the paper in the second part. The last of the sections is devoted to three applications: the Navier-Stokes equations perturbed by an additive noise, the white noise-driven Burgers equation and the random attractor for a nonlinear random wave equation.
Reviewer: I.Grosu (Iaşi)

MSC:
37C70 Attractors and repellers of smooth dynamical systems and their topological structure
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Bensoussan and R. Temam, Equations stochastiques du type Navier-Stokes.J. Funct. Anal. 13, 195–222, 1973. · Zbl 0265.60094
[2] Z. Brzezniak, M. Capinski, and F. Flandoli, Pathwise global attractors for stationary random dynamical systems.Prob. Th. Rel. Fields 95, 87–102, 1993. · Zbl 0791.58056
[3] R. Carmona and D. Nualart, Random non-linear wave equations: Smoothness of the solutions.Prob. Th. Rel. Fields 79, 469–508, 1988. · Zbl 0635.60073
[4] C. Castaing and M. Valadier,Convex Analysis and Measurable Multifunctions, Lecture Notes in Mathematics 580, Springer-Verlag, Berlin, 1977. · Zbl 0346.46038
[5] D. H. Chambers, R. J. Adrian, P. Moin, D. S. Stewart, and H. J. Sung, Karhunen-Loeve expansion of Burger’s model of turbulence.Phys. Fluids 31(9), 2573–2582, 1988.
[6] H. Choi, R. Temam, P. Moin, and J. Kim, Feedback control for unsteady flow and its application to Burgers equation.J. Fluid Mech. 253, 509–543, 1993. · Zbl 0810.76012
[7] H. Crauel and F. Flandoli, Attractors for random dynamical systems,Prob. Th. Rel. Fields 100, 365–393, 1994. · Zbl 0819.58023
[8] H. Crauel and F. Flandoli, Hausdorff dimension of invariant sets for random dynamical systems,J. Dynamics Differential Equations, 1994. · Zbl 0819.58023
[9] G. Da Prato and D. Gatarek, Stochastic Burgers equation with correlated noise, Preprint 4, Scuola Normale Superiore di Pisa, 1994. · Zbl 0853.35138
[10] G. Da Prato and J. Zabczyk, Stochastic equations in infinite dimensions.Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, 1992. · Zbl 0761.60052
[11] G. Da Prato, A. Debussche, and R. Temam, Stochastic Burger’s equation.Nonlin. Diff. Eq. Appl. 1, 389–402, 1994. · Zbl 0824.35112
[12] F. Flandoli, Dissipativity and invariant measures for stochastic Navier-Stokes equations.Nonlin. Diff. Eq. Appl. 1, 403–423, 1994. · Zbl 0820.35108
[13] F. Flandoli and D. Gatarek, Martingale and stationary solutions for stochastic Navier-Stokes equations, Preprint 14, Scuola Normale Superiore di Pisa.Prob. Th. Rel. Fields 102(3), 367–391, 1995. · Zbl 0831.60072
[14] F. Flandoli and B. Maslowski, Ergodicity of the 2-D Navier-Stokes equation under random perturbations, Preprint 20, Scuola Normale Superiore di Pisa.Comm. Math. Phys. 172(1), 119–141, 1995. · Zbl 0845.35080
[15] J. K. Hale,Asymptotic Behaviour of Dissipative Dynamical Systems, Mathematical Surveys and Monographs, Vol. 25, AMS, Providence, 1988. · Zbl 0642.58013
[16] A. Haraux, Attractors of asymptotically compact processes and applications to nonlinear partial differential equations.Comm. PDE 13(11), 1383–1414, 1988. · Zbl 0676.35008
[17] A. Haraux,Systèmes Dynamiques Dissipatifs et Applications. Collection RMA 17, Masson, Paris, 1991. · Zbl 0726.58001
[18] I. Hosokawa and K. Yamamoto, Turbulence in the randomly forced one dimensional Burgers flow.J. Stat. Phys. 13, 245, 1975.
[19] H. Morimoto, Attractors of probability measures for semilinear stochastic evolution equations.Stoch. Anal. Appl. 10, 205–212, 1992. · Zbl 0752.60045
[20] B. Schmalfu\(\backslash\), Measure Attractors of the Stochastic Navier-Stokes equation, Report 258, Institut für Dynamische Systeme, Bremen, 1991.
[21] R. Temam,Infinite Dimensional Dynamical Systems in Mechanics and Physics, Springer-Verlag, New York, 1988. · Zbl 0662.35001
[22] M. I. Vishik,Asymptotic Behaviour of Solutions of Evolutionary Equations, Cambridge University Press, Cambridge, 1992. · Zbl 0797.35016
[23] M. I. Vishik and A. V. Fursikov,Mathematical Problems of Statistical Hydromechanics, Kluver, Dordrecht, 1980. · Zbl 0643.35005
[24] H. F. Yashima,Equations de Navier-Stokes Stochastiques Non Homogenes et Applications, Tesi di perfezionamento, Scuola Normale Superiore, Pisa, 1992.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.